# SDR 2008UALA02652

- Difficulty date: May 6, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 56,486 hours, 20,614 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1022
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1620 AT STR 26L FRAME DENTED.  MAJOR REPAIR ACCOMPLISHED, CUTOUT DAMAGE.  INSTALLED 'J' ANGLE REPAIR.
